# SDR AALA201707289022

- Difficulty date: July 26, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N998NN
- Make and model: Boeing 737823
- Aircraft serial: 31250
- Aircraft time: 2,796 hours, 1,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EXIT LIGHT COVER IS BROKEN AT THE LT SIDE OF L2 DOOR.  REPLACED THE LOWER EMERGENCY EXIT SIGN ASSY ON AFT GALLEY LT SIDE IAW AMM 33-51-01. OPS CHECKED GOOD.
